# SDR REXA2016032900498

- Difficulty date: March 29, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Condition: Corroded
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE WINDOW RETAINER HAS SURFACE CORROSION ALONG LOWER EDGE.  REMOVED TAPE AS REQUIRED.  R & R PILOT SIDE WINDOW IAW AMM 56-12-01-000 400-801.  ASSOCIATED OPERATIONS & LEAK CHECKED GOOD.  REF ATTACHED AMM'S FOR WORK PERFORMED.
